# SDR COMA2008120150011

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 21,202 hours, 17,661 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1118T
- Condition: Failed
- Location: Nlg
- Part time: 2,587 hours, 2,074 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE MSG, NOSE GEAR DID NOT LOCK DOWN.  EMERGENCY DECLARED, QRH FOLLOWED.  A/C LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.
